# SDR UALA2010040901192

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 35,042 hours, 7,666 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 2059
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DUCT PRESS OSCILLATING BETWEEN 38-65 PSI.  NO TIME TO TROUBLESHOOT PROBLEM, HAS HISTORY INOP PRSOV CLOSED.  REPLACED HPSOV AND CONTROLLER.
